MathSciNet Relay Station
MathSciNet bibliographic data
MR1534394 Contributed Item
Shafer, R. E.; Grinstein, Louise S.; Marsh, D. C. B.; Konhauser, J. D. E.; Problems and Solutions: Solutions of Elementary Problems: E1867. Amer. Math. Monthly 74 (1967), no. 6, 726–727.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement